# SDR SWIA2018020644251

- Difficulty date: January 14, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 36,196 hours, 31,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 530-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FROM BS 530 - 559 CHAFED.  REPAIRED THE LT APRON SKIN IAW REO.
